# SDR 20000814SH016

- Difficulty date: August 14, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Aircraft: N7267Z
- Make and model: Cessna 182S
- Aircraft serial: 18280525
- Propeller: Mcauly B3D36C431
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Leaking
- Location: Oil Service Plug
- Part time: 106 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT/OWNER REPORTED OIL ON PROPELLER BLADES, WINDSHIELD.  INSPECTION OF PROPELLER HUB FOUND RED DYE LEAKING FROM HUB SERVICE PLUG.  SUBMITTER STATED THIS IS THE SECOND 182S MCCAULEY PROPELLER WITH A LEAK FROM PLUG.  ALSO, A CESSNA 206H MCCAULEY PROPELLER WAS NOTED AND REPAIRED.  ALL AIRCRAFT HAD LESS THAN 160.0 HOURS SINCE NEW.  NO GUIDE LINES HAVE BEEN ESTABLISHED FOR THIS PROP IN REGARDS TO ACCEPTABLE STANDARDS FOR RETURN TO SERIVCE CRITERIA.  (X)
